# SDR 04FDEA00242

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-100
- Aircraft serial: 19082
- Aircraft time: 66,545 hours, 49,585 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Part serial: AA3156
- Condition: Malfunctioned
- Location: Air Distribution
- Part time: 4,581 hours, 4,001 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACRID BURNING ODOR WHEN GASPER FAN IS TURNED ON.  MAINTENANCE WAS NOTIFIED AND NOTICED AN UNUSUAL SOUND WHEN GASPER FAN WAS TURNED ON.  REMOVED AND REPLACED GASPER FAN, OPS CHECK GOOD PER 727-100 MM 21-23-011-4.
